# SDR AALA202503197510

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,163 hours, 34,361 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B0379
- Condition: Faulted
- Location: Zone 100
- Part time: 104,822 hours, 46,799 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING WHILE PASSING 2000 FT, AN ANTI-ICE FAULT ECAM MESSAGE FOR THE CAPTAINS AND FIRST OFFICERS STANDBY PROBES DISPLAYED. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND TURNED OFF ADR 2 PB AND SWITCHED AIR DATA FO FO 3. THE FLIGHT CREW REPORTED THAT THEY WERE UNABLE TO STAY OUT OF THE CLOUDS AND RETURNED TO DFW WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #1 PROBE HEATER COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 30-31-34.
